# SDR MALA040626

- Difficulty date: October 13, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 32,821 hours, 27,715 cycles
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Part number: M83726282001P
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MSP GEAR RETRACTED UP, FLIGHT IDLE STOP OPEN LIGHT REMAINED ON.  AIR RETURN TO MSP.  MAINTENANCE REPLACED TIME DELAY RELAY P/N M83726-28-2001P AS NEEDED.  PERFORMED OPERATIONAL TEST OF F1 STOP MECH IAW AMM 76-10-60.  OPS CHECK GOOD.
